# SDR SIMA20150723005

- Difficulty date: July 23, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 38,916 hours, 35,179 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FLASHLIGHT NOT WORKING INOPERATIVE.  FLIGHT CREW PLACARDED IAW MEL 2553.  REMOVED AND REPLACED CAPT'S FLASHLIGHT AND CRADLE ASSY IAW EMB AMM 33-50-16-000-801-A AND 33-50-16-400-801-A OPC GOOD MEL RESTORED END.
